Translator Disclaimer
October 1999 Induced MO-mappings
Janusz Jerzy Charatonik, Wlodzimierz J. Charatonik
Tsukuba J. Math. 23(2): 245-252 (October 1999). DOI: 10.21099/tkbjm/1496163871

Abstract

A mapping $f$:$X\rightarrow Y$ between continua $X$ and $Y$ called an MO-mapping provided that it can be represented as the composition of two mappings, $f_{1}$: $X\rightarrow Z$ and $f_{2}$:$Z\rightarrow Y$, such that $f_{1}$ is open and $f_{2}$ is monotone. Induced MO-mappings, $2^{f}$ and $C(f)$ between hyperspaces are studied. In particular an example is constructed of an open mapping $f$: $[0,1]\rightarrow[0,1]$ for which $C(f)$ is not an MO-mapping. This answers two questions asked by H. Hosokawa.

Citation

Download Citation

Janusz Jerzy Charatonik. Wlodzimierz J. Charatonik. "Induced MO-mappings." Tsukuba J. Math. 23 (2) 245 - 252, October 1999. https://doi.org/10.21099/tkbjm/1496163871

Information

Published: October 1999
First available in Project Euclid: 30 May 2017

zbMATH: 0957.54006
MathSciNet: MR1715477
Digital Object Identifier: 10.21099/tkbjm/1496163871

Rights: Copyright © 1999 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.23 • No. 2 • October 1999
Back to Top